# SDR NACA2023072419001

- Difficulty date: July 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,266 hours, 19,911 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Flow Sensing Mo, Boeing
- Component part number: 38850811
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CREW STARTED APU, NO DUCT PRESSURE. PERFORMED APU BITE TEST FOUND FPT SENSOR FAULT, REMOVED AND REPLACED FAULT SENSING MODULE PER AMM 49-53-08, OPS CHECK GOOD. APU BLEED GOOD. NO TRAX INFO ON PART.
